RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat., 2012, Number 4(18), Pages 5–13 (Mi pdm386)  

This article is cited in 16 scientific papers (total in 16 papers)

Theoretical Foundations of Applied Discrete Mathematics

Positive properties of non-negative matrices

K. G. Kogosa, V. M. Fomichevb

a National Engineering Physics Institute (MEPhI), Moscow, Russia
b Financial University under the Government of the Russian Federation, Moscow, Russia

Abstract: Some results of graph (non-negative matrice) primitiveness research are reviewed and some generalizations of them are considered. Estimates for exponents of graphs and systems of graphs (matrices and systems of matrices) are pointed.

Keywords: primitive graphs, primitive matrices, exponent, subexponent.

Full text: PDF file (515 kB)
References: PDF file   HTML file

UDC: 519.6

Citation: K. G. Kogos, V. M. Fomichev, “Positive properties of non-negative matrices”, Prikl. Diskr. Mat., 2012, no. 4(18), 5–13

Citation in format AMSBIB
\Bibitem{KogFom12}
\by K.~G.~Kogos, V.~M.~Fomichev
\paper Positive properties of non-negative matrices
\jour Prikl. Diskr. Mat.
\yr 2012
\issue 4(18)
\pages 5--13
\mathnet{http://mi.mathnet.ru/pdm386}


Linking options:
  • http://mi.mathnet.ru/eng/pdm386
  • http://mi.mathnet.ru/eng/pdm/y2012/i4/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. E. Avezova, V. M. Fomichev, “Kombinatornye svoistva sistem raznorazmernykh $0,1$-matrits”, PDM, 2014, no. 2(24), 5–11  mathnet
    2. V. M. Fomichev, “Otsenka eksponenta nekotorykh grafov s pomoschyu chisel Frobeniusa dlya trekh argumentov”, PDM, 2014, no. 2(24), 88–96  mathnet
    3. R. I. Bar-Gnar, V. M. Fomichev, “O minimalnykh primitivnykh matritsakh”, PDM. Prilozhenie, 2014, no. 7, 7–9  mathnet
    4. A. M. Dorokhova, “Otsenki eksponentov peremeshivayuschikh grafov nekotorykh modifikatsii additivnykh generatorov”, PDM. Prilozhenie, 2014, no. 7, 60–64  mathnet
    5. V. M. Fomichev, “Ob otsenkakh eksponentov orgrafov s ispolzovaniem chisel Frobeniusa”, PDM. Prilozhenie, 2014, no. 7, 137–140  mathnet
    6. S. N. Kyazhin, V. M. Fomichev, “Lokalnaya primitivnost grafov i neotritsatelnykh matrits”, PDM, 2014, no. 3(25), 68–80  mathnet
    7. Ya. E. Avezova, V. M. Fomichev, “Usloviya primitivnosti sistemy dvukh grafov”, PDM. Prilozhenie, 2015, no. 8, 113–114  mathnet  crossref
    8. A. M. Dorokhova, “O primitivnosti peremeshivayuschikh grafov preobrazovanii registrov sdviga s dvumya obratnymi svyazyami”, PDM. Prilozhenie, 2015, no. 8, 8–11  mathnet  crossref
    9. Ya. E. Avezova, V. M. Fomichev, “Ob odnom nasledstvennom priznake v tsiklicheskikh polugruppakh grafov”, PDM. Prilozhenie, 2016, no. 9, 105–109  mathnet  crossref
    10. S. N. Kyazhin, F. V. Lebedev, “O tochnosti matrichno-grafovogo podkhoda k otsenke peremeshivayuschikh svoistv preobrazovanii”, PDM. Prilozhenie, 2016, no. 9, 57–59  mathnet  crossref
    11. V. M. Fomichev, “Novaya universalnaya otsenka eksponentov grafov”, PDM, 2016, no. 3(33), 78–84  mathnet  crossref
    12. V. M. Fomichev, S. N. Kyazhin, “Local primitivity of matrices and graphs”, J. Appl. Industr. Math., 11:1 (2017), 26–39  mathnet  crossref  crossref  mathscinet  elib
    13. A. M. Koreneva, V. M. Fomichev, “The mixing properties of modified additive generators”, J. Appl. Industr. Math., 11:2 (2017), 215–226  mathnet  crossref  crossref  elib
    14. V. S. Grigorev, “O peremeshivayuschikh grafakh nelineinykh podstanovok dvoichnykh registrov sdviga”, PDM. Prilozhenie, 2018, no. 11, 6–9  mathnet  crossref
    15. I. V. Los, M. B. Abrosimov, “K voprosu o maksimalnom chisle vershin v primitivnykh regulyarnykh grafakh s eksponentom 3”, PDM. Prilozhenie, 2018, no. 11, 112–114  mathnet  crossref
    16. F. V. Lebedev, “Strukturnye svoistva minimalnykh primitivnykh orgrafov”, PDM, 2018, no. 41, 66–75  mathnet  crossref
  • Прикладная дискретная математика
    Number of views:
    This page:420
    Full text:181
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019